Arkansas, 2011

Damaging Winds in Arkansas, June 14, 2011

June 14, 2011 · NWS TSA · 13 events in 4 counties and zones

On the evening of the 14th, a cold front entered the area from the northwest while a dry line approached from the west. Thunderstorms developed across the region as the two boundaries encountered a warm and unstable air mass.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$35,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS TSA wrote it up.

On the evening of the 14th, a cold front entered the area from the northwest while a dry line approached from the west. Thunderstorms developed across the region as the two boundaries encountered a warm and unstable air mass. Some of the stronger storms produced damaging winds across parts of northwestern Arkansas.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 14, 8:06 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Jun 14, 8:06 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
906 PM CDT TUE JUN 14 2011

...UPDATE...

.DISCUSSION...
A COLD FRONT IS CURRENTLY LOCATED FROM NEAR BARTLESVILLE
SOUTHWESTWARD TO NEAR OKLAHOMA CITY. STRONG TO SEVERE STORMS HAVE
DEVELOPED ALONG THE SOUTHERN PORTION OF THE FRONT AND ARE EXPECTED
TO CONTINUE DEVELOPING TO THE EAST AND NORTHEAST... AS THE MAIN
UPPER TROUGH TRAVERSES THE AREA. THE THREAT FOR SEVERE WEATHER WILL
DECREASE WITH TIME OVERNIGHT WITH THE LOSS OF DAYTIME HEATING.
PRECIPITATION WILL END FROM WEST TO EAST AS THE FRONT CONTINUES
TO PUSH THROUGH THE REGION OVERNIGHT.

HAVE INCREASED POPS FOR THE REMAINDER OF THE OVERNIGHT HOURS AHEAD
OF THE FRONT. UPDATED PRODUCTS HAVE BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 614 PM CDT TUE JUN 14 2011/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF
A SURFACE COLD FRONT THAT WILL MAKE ITS WAY INTO ERN OK TONIGHT.
AREAL COVERAGE OF STORMS IS IN QUESTION...SO WILL NOT OPT FOR A
TEMPO OR PROB GROUPS WITH THIS ISSUANCE. EVEN WITH SURFACE BASED
STORMS...CIGS SHOULD REMAIN VFR.

PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUN 14 2011/

DISCUSSION...
ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST
ACROSS THE AREA. THIS HAS PREVENTED TEMPERATURES FROM RISING AS
MUCH AS FORECAST AND RAISES QUESTIONS AS TO WHETHER SURFACE BASED
STORMS WILL INDEED DEVELOP OVER THE NEXT FEW HOURS NEAR THE
ADVANCING COLD FRONT. WE WILL CONTINUE TO ASSUME THAT SOME SURFACE
BASED DEVELOPMENT WILL OCCUR TO OUR WEST...WHERE TEMPERATURES HAVE
WARMED INTO THE UPPER 90S...AND THAT THESE STORMS WILL ATTEMPT TO
ORGANIZE INTO A SMALL MCS AS THEY MOVE INTO OUR AREA NEAR OR AFTER
SUNSET. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER
THREAT...WITH A LESSER RISK OF LARGE HAIL.

THE COLD FRONT WILL SAG SOUTH TO NEAR THE RED RIVER WEDNESDAY AND
WILL LIKELY BE THE FOCUS FOR AT LEAST ISLATED STORM DEVELOPMENT
DURING THE AFTERNOON. TEMPERATURES WILL NOT BE MUCH COOLER NORTH
OF THE FRONT...AND IN FACT MAY BE WARMER THAN TODAY IN SOME PLACES
DUE TO INCREASED SUNSHINE.

THE FRONTAL BOUNDARY WILL LIFT BACK NORTH ON THURSDAY AND A FEW
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS OCCURS. ONCE THE
FRONT MOVES TO THE NORTH...HOT DAYS AND VERY MILD NIGHTS WITH
LITTLE CHANCE OF RAIN WILL PREVAIL THROUGH THE WEEKEND AND LIKELY
NEXT MONDAY AS WELL.

THE LONG RANGE MODELS INDICATE A PATTERN CHANGE MAY FINALLY TAKE
PLACE BY THE MIDDLE TO LATTER PART OF NEXT WEEK. INCREASING RAIN
CHANCES AND THE COOLEST TEMPERATURES WE HAVE SEEN SINCE MAY WILL
BE THE RESULT AS UPPER TROUGHING REPLACES THE RIDGING WE HAVE
SEEN THE PAST FEW WEEKS. CHANCE POPS WILL BEGIN AS EARLY AS MONDAY
NIGHT AND LIKELY PERSIST FOR SEVERAL DAYS.

STAYED CLOSE TO THE WARMER NAM MOS FOR HIGHS THE NEXT COUPLE DAYS
WITH THE GFS MOS LOOKING GOOD FOR OVERNIGHT LOWS THROUGH THURSDAY.
WENT WARMER THAN ALL GUIDANCE FOR LOWS FRIDAY MORNING...AND WARMER
THAN THE GFS MOS THROUGH MUCH OF THE EXTENDED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
Hazardous weather outlook, Jun 14, 3:57 PM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE JUN 14 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT TUE JUN 14 2011

...DAMAGING WINDS AND LARGE HAIL POSSIBLE WITH STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...GENERALLY ALONG AND NORTH OF INTERSTATE 40.
	ONSET...AFTER 8 PM.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT NEAR THE
INTERSTATE 44 CORRIDOR THIS EVENING... AND SPREAD SOUTHEASTWARD
DURING THE LATE EVENING AND EARLY MORNING HOURS. CONDITIONS WILL
BE FAVORABLE FOR DAMAGING WINDS WITH SOME OF THESE STORMS... ALONG
WITH ISOLATED LARGE HAIL. THE RISK OF SEVERE WEATHER IS EXPECTED
TO DECREASE DURING THE EARLY MORNING HOURS ON WEDNESDAY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
LOW CHANCES OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
THURSDAY AS THE WEAK FRONT STALLS... AND THEN LIFTS NORTHWARD
THROUGH THE AREA.  HOT AND HUMID WEATHER IS FORECAST FOR
LATE WEEK THROUGH THE WEEKEND...WITH THE NEXT CHANCE OF
THUNDERSTORMS RETURNING EARLY NEXT WEEK ASSOCIATED WITH
THE NEXT FRONTAL BOUNDARY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 14, 9:23 PM CST, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1023 PM CDT TUE JUN 14 2011

OKZ071-073-150400-
MCINTOSH OK-PITTSBURG OK-
1023 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN MCINTOSH AND PITTSBURG

AT 1023 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTH OF CANADIAN TO 2 MILES NORTH OF
ASHLAND...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...EUFAULA...MCALESTER...KIOWA...PITTSBURG...
ASHLAND...SAVANNA...HAYWOOD...ALDERSON...KREBS...ARPELAR...BLOCKER...
CROWDER...INDIANOLA...CANADIAN AND ARROWHEAD STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3487 9610 3530 9567 3530 9534 3529 9535
      3530 9536 3530 9544 3517 9545 3471 9584
      3472 9610
TIME...MOT...LOC 0323Z 270DEG 30KT 3523 9563 3480 9606
Special weather statement, Jun 14, 9:26 PM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1026 PM CDT TUE JUN 14 2011

OKZ057-061-150400-
CRAIG OK-ROGERS OK-
1026 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG AND NORTHEASTERN ROGERS

AT 1026 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
CHELSEA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...CHELSEA...VINITA...WHITE OAK...PYRAMID
CORNERS AND BLUEJACKET.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3683 9501 3656 9501 3652 9544 3679 9543
TIME...MOT...LOC 0326Z 255DEG 28KT 3664 9541
Special weather statement, Jun 14, 9:50 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1050 PM CDT TUE JUN 14 2011

OKZ057-058-063-150415-
CRAIG OK-DELAWARE OK-OTTAWA OK-
1050 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     EASTERN CRAIG...NORTHERN DELAWARE AND OTTAWA

AT 1050 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES EAST OF WELCH TO 4 MILES WEST OF KETCHUM...
MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ZENA...CLEORA...GROVE...BERNICE...MIAMI...
COMMERCE...AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...
PEORIA...QUAPAW...CARDIN...KETCHUM...BLUEJACKET...WELCH...BERNICE
STATE PARK...TWIN BRIDGES STATE PARK AND HONEY CREEK STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. THESE
STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3697 9461 3648 9463 3650 9500 3651 9501
      3651 9513 3698 9509
TIME...MOT...LOC 0350Z 270DEG 35KT 3687 9499 3653 9504
Special weather statement, Jun 14, 9:56 PM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT TUE JUN 14 2011

ARZ001-010-OKZ063-150445-
BENTON AR-DELAWARE OK-WASHINGTON AR-
1056 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     BENTON AND NORTHERN WASHINGTON

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE

AT 1056 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF LAKE EUCHA STATE PARK TO 4 MILES
NORTH OF COLCORD TO 3 MILES WEST OF NATURAL FALLS STATE PARK...MOVING
EAST AT 40 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3650 9411 3633 9409 3608 9413 3614 9456
      3616 9456 3617 9476 3632 9479 3649 9477
      3651 9461
TIME...MOT...LOC 0356Z 269DEG 36KT 3648 9470 3632 9467
          3617 9471
Special weather statement, Jun 14, 9:59 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 PM CDT TUE JUN 14 2011

OKZ063-068-069-150430-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
1059 PM CDT TUE JUN 14 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHERN DELAWARE AND NORTHERN ADAIR

AT 1059 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTH OF LEACH TO 3 MILES SOUTH OF LEACH TO 10
MILES WEST OF SCRAPER...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...WESTVILLE...BALLARD...
WATTS...OAKS...LEACH...TWIN OAKS...KANSAS...COLCORD...WEST SILOAM
SPRINGS...SCRAPER AND NATURAL FALLS STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3626 9459 3611 9456 3596 9453 3606 9505
      3617 9497 3628 9496
TIME...MOT...LOC 0359Z 276DEG 35KT 3624 9489 3616 9489
          3606 9497
Local storm report, Jun 14, 10:10 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1110 PM CDT TUE JUN 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 PM     TSTM WND DMG     PRYOR                   36.31N 95.32W
06/14/2011                   MAYES              OK   EMERGENCY MNGR

            A FEW TREES DOWNED...INCLUDING ONE POWER POLE. METAL SHED
            BLOWN INTO ROAD.

&&

RBD

The radar

The Tulsa radar (KINX), 103 km away, was scanning. The volume nearest the first event began at 04:11 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Benton

When
June 14, 10:12 PM CST
Where
Benton County, Gravette
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.420, -94.450

Several trees were blown down by strong thunderstorm winds.

Thunderstorm Wind, Benton

When
June 14, 10:12 PM CST
Where
Benton County, 0.49 mi W of Sulphur Spgs
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.481, -94.459

Several trees were blown down by strong thunderstorm winds.

Thunderstorm Wind, Benton

When
June 14, 10:32 PM CST
Where
Benton County, 4.33 mi NNW of Bella Vista
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
36.483, -94.272

Spotter estimated thunderstorm wind gust of 60 miles per hour.

Thunderstorm Wind, Benton

When
June 14, 10:36 PM CST
Where
Benton County, 0.59 mi ENE of Bentonville
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
36.374, -94.210

Strong thunderstorm wind blew down power lines and large trees across town. At the height of the storm, about 2000 residents were reported to be without power.

Thunderstorm Wind, Benton

When
June 14, 10:40 PM CST
Where
Benton County, 2 mi NE of Bentonville
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
Storm Chaser
Coordinates
36.391, -94.195

Strong thunderstorm wind blew down trees and damaged the roofs and siding of homes.

Thunderstorm Wind, Sebastian

When
June 14, 11:14 PM CST
Where
Sebastian County, 0.39 mi NNE of (Fsm)ft Smith Muni A
Measured
53 kt (61 mph) measured gust
Property damage
$5,000
Reported by
ASOS
Coordinates
35.335, -94.367

The ASOS observational system at the Fort Smith Airport measured 61 mph thunderstorm wind gusts. Trees and power lines were blown down in town as a result of these winds.

Thunderstorm Wind, Carroll

When
June 14, 11:18 PM CST
Where
Carroll County, 0.47 mi NW of Eureka Spgs
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.404, -93.737

Strong thunderstorm wind blew down numerous large trees.

Thunderstorm Wind, Sebastian

When
June 14, 11:26 PM CST
Where
Sebastian County, Barling
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.330, -94.300

Strong thunderstorm wind blew down power lines.

Thunderstorm Wind, Carroll

When
June 14, 11:28 PM CST
Where
Carroll County, 1.38 mi NE of Green Forest
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
36.335, -93.433

Several trees were blown down by strong thunderstorm winds.

Thunderstorm Wind, Carroll

When
June 14, 11:28 PM CST
Where
Carroll County, 3 mi N of Berryville
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
36.413, -93.570

Several large oak trees were blown down by strong thunderstorm wind.

Thunderstorm Wind, Sebastian

When
June 14, 11:30 PM CST
Where
Sebastian County, 0.57 mi NE of Lavaca
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.336, -94.173

Power lines were blown down by strong thunderstorm winds.

Thunderstorm Wind, Franklin

When
June 14, 11:50 PM CST
Where
Franklin County, 1.28 mi SSE of Altus
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.434, -93.759

Trees were blown down by strong thunderstorm winds.

Thunderstorm Wind, Franklin

When
June 14, 11:50 PM CST
Where
Franklin County, 0.59 mi NNE of Webb City
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
35.488, -93.828

Power lines were blown down by strong thunderstorm wind.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2011Every state in 2011This day in weather historyWarnings in Arkansas, June 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 323751, 323752, 323753, 323755, 323756, 323760, 323762, 323763, 323764, 323765, 323766, 323767, 323768.